Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 12, NWS Norman, OK

April 30, 2019Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 30, 2019, 9:07 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 9:07 PM CDT (02:07 UTC)
Expired
Apr 30, 2019, 9:30 PM CDT
In force
23 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Atoka County, OK, Bryan County, OK

The radar

The Norman radar (KTLX), 179 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 9:24 PM CDTTORNADO8 Nne Bokchito, OKEM SPOTTER REPORTED A WEDGE TORNADO 9 MILES NORTH OF 70 ON BANTY.
Apr 30, 9:40 PM CDTTORNADO2 Ene Blue, OK*** 1 INJ *** EM SPOTTER REPORT - DURANT FIRE RESPONDING TO HWY 70 AND BOYD RD FOR INJURY AND ROOF DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 12:02 PM CDTTornado WatchSPC13 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

449 
WFUS54 KOUN 010207
TOROUN
OKC005-013-010230-
/O.NEW.KOUN.TO.W.0012.190501T0207Z-190501T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
907 PM CDT Tue Apr 30 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northeastern Bryan County in southeastern Oklahoma...
  Southeastern Atoka County in southeastern Oklahoma...

* Until 930 PM CDT.
    
* At 907 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Blue, moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Caddo, Bokchito, Bennington, Tushka, Caney, Blue and Bentley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3416 9581 3416 9598 3415 9598 3415 9596
      3412 9594 3406 9594 3388 9617 3398 9635
      3434 9615 3422 9578 3418 9578
TIME...MOT...LOC 0207Z 212DEG 38KT 3400 9622 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BRB
2 follow-up statements
375 
WWUS54 KOUN 010217
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
917 PM CDT Tue Apr 30 2019

OKC005-013-010230-
/O.CON.KOUN.TO.W.0012.000000T0000Z-190501T0230Z/
Bryan OK-Atoka OK-
917 PM CDT Tue Apr 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL BRYAN AND SOUTHEASTERN ATOKA COUNTIES...
    
At 916 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bokchito, moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bokchito, Bennington and Bentley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3395 9611 3405 9629 3433 9613 3433 9612
      3422 9578 3421 9578 3416 9584 3416 9598
      3415 9598 3415 9596 3412 9594 3408 9594
TIME...MOT...LOC 0216Z 214DEG 33KT 3407 9616 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BRB
330 
WWUS54 KOUN 010223
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
923 PM CDT Tue Apr 30 2019

OKC005-013-010230-
/O.CON.KOUN.TO.W.0012.000000T0000Z-190501T0230Z/
Bryan OK-Atoka OK-
923 PM CDT Tue Apr 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL BRYAN AND SOUTH CENTRAL ATOKA COUNTIES...
    
At 923 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Bokchito, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3403 9609 3411 9619 3432 9608 3423 9581
      3416 9590 3416 9598 3415 9598 3415 9596
      3413 9595
TIME...MOT...LOC 0223Z 217DEG 38KT 3413 9610 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 7:21 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 30, 7:21 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Norman OK
721 PM CDT Tue Apr 30 2019

.SYNOPSIS...

&&

.DISCUSSION...
Thunderstorms will persist this evening along a slowly-moving cold
front from southwest into northeast Oklahoma. It will remain south
of Oklahoma City and Lawton. IFR conditions north of the front are
expected much of the night with some light fog. MVFR conditions
will exist at times south of the front and away from the
thunderstorms. Ceilings will lift or clear by midday Wednesday in
most areas.

&&

.PREV DISCUSSION... /issued 236 PM CDT Tue Apr 30 2019/

DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.

With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).

General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.

Synoptic pattern remains active into next week, though details
are a bit fuzzy.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  79  59  69 /  60  30  40  30
Hobart OK         57  81  57  66 /  30  20  30  10
Wichita Falls TX  64  82  62  75 /  50  40  20  30
Gage OK           51  79  49  65 /  20  10  30  10
Ponca City OK     57  75  58  68 /  50  20  60  30
Durant OK         66  79  63  77 /  80  50  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Wednesday for OKZ019-020-023>032-
     037>048-050>052.

TX...Flood Watch until 7 AM CDT Wednesday for TXZ085-086-088>090.

&&

10/09
Hazardous weather outlook, Apr 30, 8:59 PM CDT, 8 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
859 PM CDT Tue Apr 30 2019

OKZ004>048-050>052-TXZ083>090-020200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
859 PM CDT Tue Apr 30 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms tonight across
the southeast Oklahoma.

Location...
The enhanced risk area is generally along and east of a line from
Shawnee to Duncan to Waurika.

Timing...
The most likely time for severe storms will be from now through 3
AM.

Impacts...
Hail up to the size of quarters.
Damaging winds of 60 to 70 mph.
Excessive rainfall with flooding possible.
Low tornado risk.

Discussion...
Numerous storms are expected to continue across south central and
southeast Oklahoma tonight with the primary threat of a flooding.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the area should prepare for potential severe weather operations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a slight risk of severe thunderstorms on Wednesday mainly
across the eastern half of Oklahoma. A marginal risk covers the
western half of Oklahoma and western north Texas. The most likely
time for severe weather will be during the afternoon and evening.

Thunderstorms remain in the forecast for Thursday through Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, Apr 30, 7:49 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
749 PM CDT Tue Apr 30 2019

OKZ038-044-010115-
Cotton OK-Comanche OK-
749 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Cotton and eastern
Comanche Counties Until 815 PM CDT...

AT 747 PM CDT, a strong thunderstorm was located near Faxon, moving
northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3440 9866 3447 9866 3477 9839 3468 9814
      3454 9814 3429 9855
TIME...MOT...LOC 0047Z 229DEG 47KT 3442 9856

BRB
Local storm report, Apr 30, 7:52 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
752 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             N HOLLIDAY              33.81N 98.69W
04/30/2019  E0.25 INCH       ARCHER             TX   FIRE DEPT/RESCUE

            PEA SIZE HAIL NEAR 368 AND OLD STATE ROAD, NORTH OF
            HOLLIDAY TEXAS.

&&

JT
Special weather statement, Apr 30, 7:59 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
759 PM CDT Tue Apr 30 2019

TXZ086-090-010130-
Clay TX-Wichita TX-
759 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Clay and
southeastern Wichita Counties Until 830 PM CDT...

AT 758 PM CDT, a strong thunderstorm was located 4 miles west of
Wichita Falls, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3384 9842 3384 9865 3401 9866 3407 9823
      3383 9821 3383 9843
TIME...MOT...LOC 0058Z 266DEG 23KT 3393 9857

BRB
Special weather statement, Apr 30, 8:28 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
828 PM CDT Tue Apr 30 2019

OKZ044-045-TXZ090-010200-
Cotton OK-Jefferson OK-Clay TX-
828 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Cotton...Jefferson
and northeastern Clay Counties Until 900 PM CDT...

AT 825 PM CDT, strong thunderstorms were along a line extending from
near Byers to 5 miles northeast of Henrietta, moving east at 35 MPH.

HAZARDS INCLUDE...
Hail up to dime size...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3416 9824 3426 9769 3398 9764 3399 9768
      3394 9773 3394 9776 3391 9776 3392 9778
      3389 9779 3390 9779 3386 9783 3385 9787
      3389 9798 3384 9798 3384 9817
TIME...MOT...LOC 0125Z 265DEG 32KT 3407 9819 3389 9815

BRB
Local storm report, Apr 30, 8:47 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
847 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             1 N OLNEY               34.48N 96.35W
04/30/2019  E0.25 INCH       COAL               OK   TRAINED SPOTTER

&&

JT
Special weather statement, Apr 30, 8:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
849 PM CDT Tue Apr 30 2019

TXZ089-090-010215-
Clay TX-Archer TX-
849 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Clay and
southeastern Archer Counties Until 915 PM CDT...

AT 846 PM CDT, a strong thunderstorm was located near Archer City,
moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3342 9859 3352 9872 3385 9837 3359 9820
TIME...MOT...LOC 0146Z 239DEG 20KT 3358 9856

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:00 PM CDTSpecial Weather StatementOUNCaddo30 min
Apr 30, 7:02 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole43 min
Apr 30, 7:14 PM CDTFlash Flood WarningOUNCleveland, McClain, Pottawatomie3 hr
Apr 30, 7:22 PM CDTFlash Flood WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more3 hr
Apr 30, 7:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 7:49 PM CDTSpecial Weather StatementOUNComanche26 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
Apr 30, 7:53 PM CDTAreal Flood AdvisoryOUNComanche, Cotton2 hr
Apr 30, 8:20 PM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole115 min
Apr 30, 8:28 PM CDTSpecial Weather StatementOUNJefferson32 min
Apr 30, 8:35 PM CDTAreal Flood AdvisoryOUNCarter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more3 hr
Apr 30, 8:35 PM CDTSevere Thunderstorm WarningOUNBryan40 min
Apr 30, 8:59 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more3 hr
Apr 30, 9:12 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston48 min
Apr 30, 9:14 PM CDTTornado WarningOUNAtoka, Coal46 min
Apr 30, 9:22 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 30, 9:25 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan50 min
Apr 30, 9:44 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole3 hr
Apr 30, 9:52 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes18 min
Apr 30, 10:16 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal44 min
Apr 30, 10:31 PM CDTAreal Flood WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more3 hr
Apr 30, 10:48 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
Apr 30, 11:24 PM CDTFlash Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray4 hr
Apr 30, 11:26 PM CDTSpecial Weather StatementOUNJackson34 min
Apr 30, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
Apr 30, 11:54 PM CDTFlash Flood WarningOUNAtoka, Coal4 hr
May 1, 12:07 AM CDTSpecial Weather StatementOUNKiowa23 min
May 1, 12:37 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 12:50 AM CDTSpecial Weather StatementOUNKiowa25 min
May 1, 1:04 AM CDTSpecial Weather StatementOUNHughes, Seminole26 min
May 1, 1:05 AM CDTSpecial Weather StatementOUNComanche25 min
May 1, 1:07 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 1:18 AM CDTAreal Flood AdvisoryOUNComanche117 min
May 1, 1:24 AM CDTSpecial Weather StatementOUNGrady, Stephens36 min
May 1, 1:48 AM CDTSpecial Weather StatementOUNCleveland, McClain27 min
May 1, 1:56 AM CDTAreal Flood AdvisoryOUNStephens2 hr
May 1, 2:04 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain26 min
May 1, 2:06 AM CDTSpecial Weather StatementOUNCleveland24 min
May 1, 2:24 AM CDTRiver Flood WarningOUNComanche, Cotton26 hr
May 1, 2:35 AM CDTRiver Flood WarningOUNBryan3 days
May 1, 2:35 AM CDTSpecial Weather StatementOUNGarvin, Murray, Pottawatomie25 min
May 1, 2:37 AM CDTRiver Flood WarningOUNAtoka27 hr
May 1, 3:05 AM CDTSpecial Weather StatementOUNMurray25 min
May 1, 3:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 1, 3:27 AM CDTAreal Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray3 hr
May 1, 3:43 AM CDTSpecial Weather StatementOUNMurray32 min
May 1, 4:55 AM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
May 1, 6:26 AM CDTFlash Flood WarningOUNAtoka, Coal3 hr
May 1, 9:06 AM CDTRiver Flood WarningOUNCotton11 hr
May 1, 10:25 AM CDTSpecial Weather StatementOUNCoal35 min
May 1, 11:08 AM CDTSpecial Weather StatementOUNAtoka37 min
May 1, 12:23 PM CDTSpecial Weather StatementOUNStephens22 min
May 1, 12:39 PM CDTSpecial Weather StatementOUNGarvin21 min
May 1, 12:52 PM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens47 min
May 1, 1:18 PM CDTSevere Thunderstorm WarningOUNGrady, McClain42 min
May 1, 1:29 PM CDTTornado Warning Tornado observedOUNJefferson31 min
May 1, 1:37 PM CDTTornado WarningOUNGarvin53 min
May 1, 1:41 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Grady, Jefferson, Stephens3 hr
May 1, 1:41 PM CDTTornado WarningOUNCotton, Jefferson, Stephens19 min
May 1, 1:54 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 1, 1:58 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain47 min
May 1, 2:01 PM CDTTornado WarningOUNCarter, Jefferson, Stephens44 min
May 1, 2:02 PM CDTSevere Thunderstorm WarningOUNStephens43 min
May 1, 2:10 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson50 min
May 1, 2:27 PM CDTSevere Thunderstorm WarningOUNMcClain33 min
May 1, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain29 min
May 1, 2:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie20 min
May 1, 2:43 PM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Stephens3 hr
May 1, 2:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray20 min
May 1, 2:47 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens58 min
May 1, 2:49 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens41 min
May 1, 2:54 PM CDTSevere Thunderstorm WarningOUNCotton30 min
May 1, 2:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain12 min
May 1, 3:18 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:19 PM CDTSevere Thunderstorm WarningOUNCarter, Love41 min
May 1, 3:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens66 min
May 1, 3:42 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray48 min
May 1, 3:48 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:52 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.